# SDR REXA2015060300567

- Difficulty date: June 3, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106, RT OVERWING EXTERNAL EMER LIGHT FWD POSITION WIRE PROTECTIVE.  REPAIRED FWD EMER EXIT OVERWING LIGHT GND WIRE IAW ESPM 20-32-00, NO DEFECTS NOTED.
